Electron. J. Diff. Eqns., Vol. 2000(2000), No. 06, pp. 1-7.

Asymptotic behavior of solutions of a partial functional differential equation

Gyula Farkas

The asymptotic behavior of solutions of an asymptotically autonomous partial functional differential equation is investigated. The aim of the present paper is to extend our earlier result for ordinary functional differential equations and difference equations to partial functional differential equations.

Submitted December 8, 1999. Published January 10, 2000.
Math Subject Classifications: 35R10, 35B40.
Key Words: partial functional differential equation, asymptotic behavior, variation-of-constants formula.

Show me the PDF file (105K), TEX file, and other files for this article.

Gyula Farkas
Department of Mathematics
Technical University of Budapest
H-1521 Budapest, Hungary
e-mail: gyfarkas@math.bme.hu

Return to the EJDE web page